Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 240, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 6, 2012, 5:56 PM CDT for Hickman County, Lewis County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2012, 5:56 PM CDT (22:56 UTC)
- Expired
- Jul 6, 2012, 6:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Lewis County, TN
The radar
The Nashville radar (KOHX), 91 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
827
WUUS54 KOHX 062256
SVROHX
TNC081-101-062330-
/O.NEW.KOHX.SV.W.0240.120706T2256Z-120706T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
556 PM CDT FRI JUL 6 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
NORTH CENTRAL LEWIS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 630 PM CDT
* AT 555 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR CENTERVILLE...MOVING SOUTHWEST AT 15
MPH.
* LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM FRIDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3589 8731 3575 8723 3574 8723 3554 8753
3580 8768
TIME...MOT...LOC 2256Z 067DEG 12KT 3577 8737
$$
FORECASTER:131 follow-up statement
523
WWUS54 KOHX 062326
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
626 PM CDT FRI JUL 6 2012
TNC081-101-062336-
/O.EXP.KOHX.SV.W.0240.000000T0000Z-120706T2330Z/
HICKMAN TN-LEWIS TN-
626 PM CDT FRI JUL 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEWIS AND
SOUTHERN HICKMAN COUNTIES WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3589 8731 3575 8723 3574 8723 3554 8753
3580 8768
TIME...MOT...LOC 2326Z 067DEG 12KT 3573 8748
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:05 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 6, 3:05 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 305 PM CDT FRI JUL 6 2012 .SHORT TERM...SCATTERED THUNDERSTORMS HAVE ERUPTED OVER WESTERN PARTS OF THE MID STATE THIS AFTERNOON IN RESPONSE TO A WEAK LOW LEVEL CONVERGENCE BOUNDARY AND AN AREA OF SLIGHTLY ELEVATED ATMOSPHERIC MOISTURE. WRF MODEL ALSO FORECASTS ANOTHER BAND OF SLIGHTLY ELEVATED MOISTURE ALONG THE CUMBERLAND PLATEAU AND WOULDN'T BE SURPRISED TO SEE SOME ISOLATED TO SCATTERED STORMS DEVELOP THERE BY LATE AFTERNOON AS WELL. AS OF 230 PM...A FEW ISOLATED STORMS HAD ALSO BEEN OBSERVED IN THE NASHVILLE METRO AREA. OUTSIDE OF THE THUNDERSTORMS, HOT TEMPERATURES AND HIGH HEAT INDICES WERE ONCE AGAIN THE RULE. THE HIGH TEMPERATURE RECORD AT NASHVILLE FOR THIS DATE, OF 100 DEGREES, SET WAY BACK IN 1874, HAS BITTEN THE PROVERBIAL DUST...WITH THE MERCURY AT BNA ALREADY SOARING AS HIGH AS 102 SO FAR TODAY. MEANWHILE...RESIDENTS OF THE CUMBERLAND PLATEAU ALSO CONTINUE TO SWELTER IN THE HEAT...WITH THE TEMPERATURE AT THE CROSSVILLE AIRPORT ALREADY REACHING THE DAILY RECORD OF 93 DEGREES...AND THREATENING TO BREAK IT BEFORE DAY'S END. ANOTHER SCORCHING DAY IS EXPECTED ON SATURDAY, AS TEMPS ARE FORECAST TO ONCE AGAIN TOP 100 DEGREES WEST OF THE CUMBERLAND PLATEAU AND HEAT INDICES SOAR BACK TO AROUND 105. MODELS ARE CONSISTENT IN DEVELOPING A SIGNIFICANT WEATHER PATTERN CHANGE STARTING ON SUNDAY AND CONTINUING FOR MUCH, IF NOT MOST, OF THE UPCOMING WEEK. DEEP ATMOSPHERIC MOISTURE POOLS OVER THE LOWER MISSISSIPPI VALLEY ON SATURDAY AND STARTS TO GET PULLED NORTHWARD AND EASTWARD ACROSS THE TENNESSEE VALLEY ON SUNDAY, AHEAD OF AN APPROACHING COLD FRONT. LOOK FOR SCATTERED MAINLY AFTERNOON THUNDERSTORMS TO DEVELOP SUNDAY, AND BECOME LIKELY SUNDAY NIGHT AND MONDAY, AS THE FRONT PUSHES CLOSER TO OUR AREA. THE GFS HAS NOW PHASED IN CLOSER TO THE OLDER ECMWF SOLUTION OF DRAGGING THE FRONT SOUTHWARD RATHER SLOWLY. BY NOON MONDAY, THE FRONT SHOULD BE LOCATED NEAR THE KY-TN LINE, THEN SAG SLOWLY SOUTHWARD AND REACH SOUTHERN PARTS OF THE MID STATE BY 12Z TUESDAY. .LONG TERM...CURRENT EXPECTATION IS FOR THE COLD FRONT TO BECOME QUASI-STATIONARY TUESDAY OVER, OR NEAR, SOUTHERN PARTS OF THE MID STATE AND LINGER IN THE SAME GENERAL AREA INTO LATE WEEK. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF OUR AREA THROUGH THE PERIOD, MAINLY SOUTH AND EAST, WITH LESSER CHANCES NORTHWEST. EXPECT A REFRESHING BREAK FROM THE HEAT DURING THE EXTENDED PERIOD, AS HIGHS TOP OUT MAINLY IN THE MID AND UPPER 80S, RATHER THAN THE 100+ TEMPS WE'VE GROWN ACCUSTOMED TO. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 75 102 75 96 / 20 20 20 30 CLARKSVILLE 75 102 75 96 / 20 40 40 40 CROSSVILLE 70 95 70 90 / 20 40 40 30 COLUMBIA 75 100 75 95 / 20 40 40 40 LAWRENCEBURG 75 99 74 94 / 20 40 40 40 WAVERLY 75 100 75 95 / 20 40 40 40 && .OHX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL MIDNIGHT CDT SATURDAY NIGHT FOR TNZ005>011- 022>034-056>065-075-077-078-093>095. && 19
Hazardous weather outlook, Jul 6, 5:18 AM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 518 AM CDT FRI JUL 6 2012 TNZ005>011-022>034-056>065-075-077-078-093>095-071030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD- COFFEE-WARREN-WAYNE-LAWRENCE-GILES- 518 AM CDT FRI JUL 6 2012 ...HEAT ADVISORY IN EFFECT UNTIL MIDNIGHT CDT SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY LEVELS WILL LEAD TO EXCESSIVE HEAT INDEX VALUES ACROSS MIDDLE TENNESSEE TODAY...WITH HEAT INDICIES AROUND 105 EXPECTED THIS AFTERNOON. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY...HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY LEVELS WILL LEAD TO EXCESSIVE HEAT INDEX VALUES ACROSS MIDDLE TENNESSEE ONCE AGAIN...WITH HEAT INDICIES AROUND 105 EXPECTED ON SATURDAY AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM SATURDAY THROUGH THURSDAY ACROSS MIDDLE TENNESSEE. A FEW STORMS MAY BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. TNZ066-079-080-071030- CUMBERLAND-GRUNDY-VAN BUREN- 518 AM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM SATURDAY THROUGH THURSDAY ACROSS MIDDLE TENNESSEE. A FEW STORMS MAY BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. SHAMBURGER
In the hours before
Local storm report, Jul 6, 5:07 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
507 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND GST CLARKSVILLE 36.56N 87.35W
07/06/2012 M67.00 MPH MONTGOMERY TN ASOS
0139 PM TSTM WND DMG WAVERLY 36.09N 87.79W
07/06/2012 HUMPHREYS TN 911 CALL CENTER
CURRENTLY A POWER OUTAGE IN THE CITY OF WAVERLY REPORTED
BY PUBLIC. TREES AND POWERLINES DOWN IN WAVERLY VERIFIED
BY POLICE DISPATCH.
0250 PM TSTM WND DMG GALLATIN 36.38N 86.45W
07/06/2012 SUMNER TN NWS EMPLOYEE
LARGE LIMBS BLOWN DOWN RESULTING IN POWER OUTAGES. ROOF
DAMAGE AND SIGNS BLOWN DOWN.
0312 PM TSTM WND DMG GALLATIN 36.38N 86.45W
07/06/2012 SUMNER TN TRAINED SPOTTER
SEVEN TREES WERE DOWNED IN GALLATIN.
0400 PM TSTM WND GST 1 SW HARTSVILLE 36.38N 86.17W
07/06/2012 E60.00 MPH TROUSDALE TN AIRPLANE PILOT
WIND GUSTS ESTIMATED AT LEAST 60 MPH
0447 PM TSTM WND DMG BRENTWOOD 36.00N 86.79W
07/06/2012 WILLIAMSON TN EMERGENCY MNGR
A TREE WAS DOWNED AND ACROSS HIGH LEA ROAD.
&&
31Local storm report, Jul 6, 5:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
525 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG BRENTWOOD 36.00N 86.79W
07/06/2012 WILLIAMSON TN EMERGENCY MNGR
POWER LINES WERE DOWNED ON DERBY GLEN LANE AND
WILLIAMSBURG ROAD.
&&
31Local storm report, Jul 6, 5:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
526 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND GST CLARKSVILLE 36.56N 87.35W
07/06/2012 M67.00 MPH MONTGOMERY TN ASOS
0139 PM TSTM WND DMG WAVERLY 36.09N 87.79W
07/06/2012 HUMPHREYS TN 911 CALL CENTER
CURRENTLY A POWER OUTAGE IN THE CITY OF WAVERLY REPORTED
BY PUBLIC. TREES AND POWERLINES DOWN IN WAVERLY VERIFIED
BY POLICE DISPATCH.
0250 PM TSTM WND DMG GALLATIN 36.38N 86.45W
07/06/2012 SUMNER TN NWS EMPLOYEE
LARGE LIMBS BLOWN DOWN RESULTING IN POWER OUTAGES. ROOF
DAMAGE AND SIGNS BLOWN DOWN.
0312 PM TSTM WND DMG GALLATIN 36.38N 86.45W
07/06/2012 SUMNER TN TRAINED SPOTTER
SEVEN TREES WERE DOWNED IN GALLATIN.
0400 PM TSTM WND GST 1 SW HARTSVILLE 36.38N 86.17W
07/06/2012 E60.00 MPH TROUSDALE TN AIRPLANE PILOT
WIND GUSTS ESTIMATED AT LEAST 60 MPH
0441 PM TSTM WND DMG BRENTWOOD 36.00N 86.79W
07/06/2012 WILLIAMSON TN EMERGENCY MNGR
POWER LINES WERE DOWNED ON DERBY GLEN LANE AND
WILLIAMSBURG ROAD.
0447 PM TSTM WND DMG BRENTWOOD 36.00N 86.79W
07/06/2012 WILLIAMSON TN EMERGENCY MNGR
A TREE WAS DOWNED AND ACROSS HIGH LEA ROAD.
0502 PM TSTM WND DMG BRENTWOOD 36.00N 86.79W
07/06/2012 WILLIAMSON TN EMERGENCY MNGR
TREE DOWNED ACROSS SHADOWRIDGE COURT IN WESTERN
BRENTWOOD.
&&
31Local storm report, Jul 6, 5:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
534 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG BRENTWOOD 36.00N 86.79W
07/06/2012 WILLIAMSON TN EMERGENCY MNGR
TREE DOWNED MARYLAND WAY NEAR WARD CIRCLE IN BRENTWOOD.
&&
31Local storm report, Jul 6, 5:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
548 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM LIGHTNING 5 SE FAIRVIEW 35.93N 87.06W
07/06/2012 WILLIAMSON TN LAW ENFORCEMENT
A LIGHTNING STRIKE TO AN OPEN FIELD HAS RESULTED IN A
FIRE THAT IS PRESENTLY GOING ON.
&&
31Local storm report, Jul 6, 5:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
550 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 5 SE FAIRVIEW 35.93N 87.06W
07/06/2012 WILLIAMSON TN LAW ENFORCEMENT
TREES WERE DOWNED IN THE LEAPERS FORK AREA.
&&
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:07 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 38 min |
| Jul 5, 7:11 PM CDT | Special Weather Statement | OHX | Maury | 34 min |
| Jul 5, 7:45 PM CDT | Special Weather Statement | OHX | Williamson | 30 min |
| Jul 6, 1:35 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys | 14 min |
| Jul 6, 2:02 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 28 min |
| Jul 6, 2:05 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 25 min |
| Jul 6, 2:11 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 19 min |
| Jul 6, 2:16 PM CDT | Special Weather Statement | OHX | Sumner | 44 min |
| Jul 6, 2:16 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 29 min |
| Jul 6, 2:27 PM CDT | Special Weather Statement | OHX | Perry | 48 min |
| Jul 6, 2:30 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Jul 6, 2:39 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 51 min |
| Jul 6, 2:42 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 33 min |
| Jul 6, 2:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Wilson | 36 min |
| Jul 6, 2:49 PM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 56 min |
| Jul 6, 3:05 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 14 min |
| Jul 6, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 17 min |
| Jul 6, 3:49 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Sumner, Trousdale, Wilson | 26 min |
| Jul 6, 4:12 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 33 min |
| Jul 6, 4:37 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 38 min |
| Jul 6, 5:13 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Hickman, Maury, Williamson | 47 min |
| Jul 6, 5:47 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Williamson | 21 min |
| Jul 6, 5:53 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 37 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.